Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 90, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 8, 2010, 2:57 PM PST. It was in force for 71 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2010, 2:57 PM PST (22:57 UTC)
- Expired
- Nov 11, 2010, 2:05 PM PST
- In force
- 71 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
463 WHUS76 KEKA 082257 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PST MON NOV 8 2010 PZZ470-090700- /O.CAN.KEKA.SC.Y.0089.000000T0000Z-101109T0000Z/ /O.NEW.KEKA.SC.Y.0090.101108T2300Z-101109T1400Z/ /O.CON.KEKA.GL.W.0132.101109T1400Z-101110T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 PM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY. A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY. STEEP NORTHWEST SWELL...10 TO 11 FEET...WILL PROPAGATE THROUGH THE WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY NIGHT AND PEAK NEAR 15 FEET ON WEDNESDAY. SO A WARNING FOR HAZARDOUS SEAS MAYBE NECESSARY. THE SWELL WILL SUBSIDE TO NEAR 11 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-475-090700- /O.CAN.KEKA.SC.Y.0089.000000T0000Z-101109T0000Z/ /O.NEW.KEKA.SC.Y.0090.101108T2300Z-101114T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 PM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. COASTAL ZONE 450 CAN EXPECT WINDS TO 25 KNOTS TUESDAY MORNING THROUGH EARLY AFTERNOON AHEAD OF A COLD FRONT. THE WINDS WILL DIMINISH BEHIND THE FRONT. STEEP NORTHWEST SWELL...9 TO 11 FEET...WILL PROPAGATE THROUGH THE WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY NIGHT AND PEAK NEAR 14 FEET ON WEDNESDAY. THE SWELL WILL SUBSIDE TO NEAR 11 FEET ON THURSDAY. THE HIGHEST SWELL WILL BE IN THE FAR WESTERN PORTION OF ZONE 450. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-090700- /O.NEW.KEKA.SC.Y.0090.101108T2300Z-101114T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 257 PM PST MON NOV 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. STEEP NORTHWEST SWELL...9 TO 11 FEET...WILL PROPAGATE THROUGH THE WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY NIGHT AND PEAK NEAR 13 FEET ON WEDNESDAY. THE SWELL WILL SUBSIDE TO NEAR 11 FEET ON THURSDAY. THE HIGHEST SWELL WILL BE IN THE FAR WESTERN PORTION OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
317 WHUS76 KEKA 090849 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1249 AM PST TUE NOV 9 2010 PZZ470-091800- /O.CAN.KEKA.SC.Y.0090.000000T0000Z-101109T1400Z/ /O.CON.KEKA.GL.W.0132.101109T1400Z-101110T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1249 AM PST TUE NOV 9 2010 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-475-091800- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101114T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1249 AM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS76 KEKA 091713 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 913 AM PST TUE NOV 9 2010 PZZ470-100000- /O.CON.KEKA.GL.W.0132.000000T0000Z-101110T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 913 AM PST TUE NOV 9 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... AN APPROACHING COLD FRONT WILL CONTINUE TO BRING GALE CONDITIONS OUT OF THE SOUTH, INCLUDING LARGE SHORT PERIOD SEAS. CONDITIONS WILL DIMINISH THIS EVENING BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-475-100115- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101114T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 913 AM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... AN APPROACHING COLD FRONT WILL CONTINUE TO BRING ADVISORY LEVEL CONDITIONS OUT OF THE SOUTH, INCLUDING MODERATE SHORT PERIOD SEAS. WINDS WILL DIMINISH THIS EVENING BEHIND THE FRONT WHILE SEAS REMAIN ELEVATED DUE TO POST FRONTAL SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHUS76 KEKA 092256 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 PM PST TUE NOV 9 2010 PZZ470-100700- /O.CAN.KEKA.GL.W.0132.000000T0000Z-101110T0000Z/ /O.EXB.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 256 PM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS HAVE FALLEN BELOW GALE CRITERIA LATE THIS AFTERNOON AND WILL CONTINUE TO DIMINISH OVERNIGHT. THUS THE GALE WARNING HAS BEEN CANCELLED AND REPLACED BY A SMALL CRAFT ADVISORY. WINDS WILL DROP BELOW ADVISORY LEVEL WED, BUT SLOWLY SUBSIDING SEAS WILL KEEP THE ADVISORY IN PLACE INTO THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-100700- /O.EXT.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 PM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST THURSDAY... WINDS WILL CONTINUE TO DIMINISH BEHIND THE FRONT CROSSING THE AREA THIS AFTERNOON. HOWEVER, POST FRONTAL SWELL WILL MAINTAIN ELEVATED SEAS INTO THU, THUS KEEPING A SMALL CRAFT ADVISORY VALID THROUGH THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
572 WHUS76 KEKA 100435 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 PM PST TUE NOV 9 2010 PZZ450-455-470-475-101245- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 PM PST TUE NOV 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY. WINDS WILL CONTINUE TO DIMINISH AS A FRONT CROSSES THE WATERS THIS EVENING. HOWEVER...POST FRONTAL SWELL WILL MAINTAIN ELEVATED SEAS INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
242 WHUS76 KEKA 101146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 346 AM PST WED NOV 10 2010 PZZ450-455-470-475-102300- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 346 AM PST WED NOV 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY. WINDS WILL CONTINUE TO DIMINISH AS A FRONT CROSSES THE WATERS THIS EVENING. HOWEVER...POST FRONTAL SWELL WILL MAINTAIN ELEVATED SEAS THROUGH EARLY AFTERNOON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
055 WHUS76 KEKA 101705 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PST WED NOV 10 2010 PZZ450-470-102300- /O.UPG.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/ /O.NEW.KEKA.SE.W.0079.101110T1705Z-101110T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 AM PST WED NOV 10 2010 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING HAS BEEN ISSUED FOR RAPIDLY BUILDING SEAS OF 15 TO 18 FT AT BUOYS NORTH OF CAPE MENDOCINO. THE SEAS WILL BEGIN TO SUBSIDE THIS EVENING TO AROUND 12 FEET AT 13 SECONDS AND CONTINUE TO SLOWLY DIMINISH THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-110115- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 AM PST WED NOV 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY. POST FRONTAL SWELL WILL MAINTAIN ELEVATED SEAS THROUGH EARLY AFTERNOON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
034 WHUS76 KEKA 102317 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 317 PM PST WED NOV 10 2010 PZZ450-470-110500- /O.EXT.KEKA.SE.W.0079.000000T0000Z-101111T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 317 PM PST WED NOV 10 2010 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE HAZARDOUS SEAS WARNING HAS BEEN EXTENDED FOR SEAS OF 15 TO 17 FT AT 12 SECONDS NORTH OF CAPE MENDOCINO. THE SEAS WILL BEGIN TO SUBSIDE AND PERIODS INCREASE THIS EVENING TO AROUND 11 TO 13 FEET AT 14 SECONDS AND CONTINUE TO SLOWLY DIMINISH THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-110730- /O.EXT.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 317 PM PST WED NOV 10 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THURSDAY... SEAS CONTINUE TO REMAIN ELEVATED THIS EVENING, BUT WILL SLOWLY SUBSIDE INTO THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
074 WHUS76 KEKA 110154 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 554 PM PST WED NOV 10 2010 PZZ450-470-111130- /O.CAN.KEKA.SE.W.0079.000000T0000Z-101111T0500Z/ /O.EXA.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 554 PM PST WED NOV 10 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THURSDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. SEAS CONTINUE TO REMAIN ELEVATED THIS EVENING...BUT WILL SLOWLY SUBSIDE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-111130- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 554 PM PST WED NOV 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY. SEAS CONTINUE TO REMAIN ELEVATED THIS EVENING...BUT WILL SLOWLY SUBSIDE INTO THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
362 WHUS76 KEKA 111017 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 AM PST THU NOV 11 2010 PZZ450-455-470-475-111830- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 AM PST THU NOV 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
646 WHUS76 KEKA 111647 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 AM PST THU NOV 11 2010 PZZ450-455-470-475-112300- /O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 847 AM PST THU NOV 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... SEAS WILL CONTINUE TO SUBSIDE THIS MORNING AS THE SWELL DECAYS ACROSS THE AREA. SEAS WILL BUILD AGAIN ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
977 WHUS76 KEKA 112205 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 PM PST THU NOV 11 2010 PZZ450-120615- /O.CAN.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/ /O.NEW.KEKA.SC.Y.0091.101112T1700Z-101113T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 205 PM PST THU NOV 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 AM PST SATURDAY. A LULL IN CONDITIONS IS CURRENTLY OCCURRING ACROSS THE WATERS. HOWEVER, FRIDAY THE PRESSURE GRADIENT WILL TIGHTEN AGAIN ACROSS THE REGION CAUSING QUICKLY DETERIORATING CONDITIONS. EXPECT FRESH WINDS FRIDAY INTO EARLY SATURDAY MORNING WITH SEAS BUILDING TO AROUND 13 FEET. CONDITIONS WILL SLOWLY SUBSIDE INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-475-120615- /O.CAN.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/ /O.NEW.KEKA.SC.Y.0091.101112T1700Z-101115T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 PM PST THU NOV 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 1 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 1 PM PST MONDAY. A LULL IN CONDITIONS IS CURRENTLY OCCURRING ACROSS THE WATERS. HOWEVER, FRIDAY THE PRESSURE GRADIENT WILL TIGHTEN AGAIN ACROSS THE REGION CAUSING QUICKLY DETERIORATING CONDITIONS. EXPECT NEAR GALE CONDITIONS TO RAPIDLY DEVELOP FRIDAY WITH STEEP SEAS EXPECTED TO PEAK AROUND 13 FEET. CONDITIONS WILL REMAIN ELEVATED THROUGH THE WEEKEND WITH THE HIGHEST CONDITIONS IN THE OUTER WATERS. WINDS AND SEAS WILL SLOWLY DECAY INTO THE FRONT HALF OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:38 AM PST, 11 hours 19 minutes earlier.
Area forecast discussion, Nov 8, 3:38 AM PST, 11 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 338 AM PST MON NOV 8 2010 .SYNOPSIS...ISOLATED SHOWERS WILL AFFECT NORTHWEST CALIFORNIA TODAY...MAINLY IN THE MORNING. ANOTHER FRONT WILL BRING RAIN TO THE AREA ON TUESDAY. .DISCUSSION...A FRONTAL SYSTEM THAT AFFECTED NORTHWEST CALIFORNIA LATE IN THE WEEKEND IS MOVING INLAND THROUGH THE GREAT BASIN TODAY...WITH COLD-AIR CUMULUS DEVELOPMENT IN THE COLD AIR MASS BEHIND IT. SCATTERED SHOWERS MOVING ONSHORE ARE BECOMING ISOLATED THIS MORNING...AND EXPECT THAT TREND TO CONTINUE THROUGH THE AFTERNOON AS WEAK UPPER RIDGING DEVELOPS. CLOUD COVER WILL BE VARIABLE ACROSS THE AREA TODAY...WITH CLOUDS NEAR AND AROUND SHOWERS AND BREAKS IN BETWEEN. BY LATER TODAY MID TO UPPER LEVEL CLOUDS WILL STREAM INTO THE AREA AHEAD OF ANOTHER FRONTAL SYSTEM HEADED TOWARD THE COAST. RAIN IS EXPECTED TO BEGIN IN THE NORTHWEST CWA BY AROUND 1500 UTC TUESDAY...BUT THE BULK OF THE QPF WILL ARRIVE IN THE AFTERNOON AND EVENING HOURS. THE TOTAL ACCUMULATION IS EXPECTED TO BE AROUND AN INCH IN FAVORED AREAS NEAR/NORTH OF CAPE MENDOCINO SUCH AS THE KING RANGE AND SOUTH FORK MOUNTAIN...AND UP TO 1.50 INCHES IN THE SMITH RIVER BASIN. FURTHER SOUTH ACCUMULATIONS WILL BE AROUND 0.25 INCHES BY 1200 UTC WEDNESDAY. AT THAT TIME SNOW LEVELS WILL BE FALLING TO AROUND 4000 FT IN THE INTERIOR VALLEYS...BUT BY THEN MOST OF THE MOISTURE WILL HAVE PUSHED OUT OF THE AREA SO ANY SNOW ACCUMULATION WILL BE LIGHT. THE MEDIUM RANGE MODELS BRING AN UPPER RIDGE INTO THE EASTERN PACIFIC ON WEDNESDAY...WITH ANOTHER GULF OF ALASKA LOW FORECAST TO PUSH AN UPPER WAVE THROUGH THE PACIFIC NORTHWEST ON THURSDAY. AT THIS POINT THE MAIN EFFECT OF THIS LOW SHOULD BE LIMITED TO INCREASING CLOUDS ACROSS THE NORTHERN CWA WITH LITTLE CHANCE OF RAIN. MODELS STILL AGREE ON HIGH PRESSURE DEVELOPING IN THE EASTERN PACIFIC OVER THE WEEKEND. CMC .AVIATION...COOL AND MARGINALLY UNSTABLE AIR HAS MOVED INTO THE REGION IN THE WAKE OF A COLD FRONT. EXCEPT FOR BRIEF MVFR CEILINGS IN SHOWERS...VFR WILL BE THE RULE. MID LEVEL CLOUDS WILL SPREAD OVER THE REGION TONIGHT IN ADVANCE OF THE NEXT FRONT SLATED TO HIT ON TUE. DJB && .MARINE...MAIN CHANGE THIS FORECAST PACKAGE HAS BEEN TO REDUCE THE SWELL HEIGHTS TODAY THROUGH TUESDAY IN ALL ZONES AS BOTH ENP AND SWAN WERE 2 TO 3 FEET TOO HIGH COMPARED WITH BUOY OBS. RELUCTANT TO DROP THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS COMPLETELY TODAY AS BUOY 15 WEST OF BLANCO WAS REPORTING 10 FEET AS OF 2 AM. NEXT FORECAST CONCERN IS THE STRENGTH OF THE SOUTHERLY WINDS ON TUESDAY AHEAD OF A COLD FRONT. WE SHOULD SEE A BRIEF PERIOD OF GALE FORCE GUSTS RIGHT BEFORE FRONTAL PASSAGE. TIMING OF THE STRONGEST WINDS SHOULD BE MID MORNING TO EARLY AFTERNOON. AFTER FRONTAL PASSAGE SEAS WILL LIKELY BUILD AGAIN WITH AN INCOMING SWELL PEAKING TO AROUND 15 FT BY MIDDAY WED. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY PZZ450-470-475. GALE WARNING PZZ470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Nov 8, 4:23 AM PST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 423 AM PST MON NOV 8 2010 CAZ001>004-076-091230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 423 AM PST MON NOV 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 2:38 AM PST | Gale Warning | EKA | 36 hr | |
| Nov 8, 2:38 AM PST | Small Craft Advisory | EKA | 12 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.